| Catalog Number |
RA-04020 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Obstruction of Flow (2423); Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "reference number is ra-04020 is not allowing a blood to flash back.Also, would not allow the wire to advance.And then had trouble getting the needle and wire to come out of the patient's arm." the customer reported this event has occured several times.Additional information was requested from the customer; however, further details have not been provided at this time.Associated mdr numbers include: 9680794-2024-01234.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported, "reference number (b)(4) is not allowing a blood to flash back.Also, would not allow the wire to advance.And then had trouble getting the needle and wire to come out of the patient's arm." the customer reported this event has occured several times.Additional information was requested from the customer; however, further details have not been provided at this time.Associated mdr numbers include: 9680794-2024-01234 and 9680794-2024-01254.